# SDR 95ZZZX5301

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N528SF
- Make and model: Bolkms BK117A3
- Aircraft serial: 7104
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bellows
- Part number: 1051011305
- Condition: Torn
- Location: Swashplate
- Part time: 432 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLOWS IS TORN AROUND CLAMP AND FOLD AREAS.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
